Doctor insights on:
Amoxicillin Watery Diarrhea
How do you tell the difference between 'normal' post antibiotic (amoxicillin) runny stool/diarrhea and c.Difficile ?
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
Common, not normal: Antibiotic associated diarrhea is pretty common; more serious is c difficile associated colitis, often due to antibiotic use. Call your prescribing doc to notify them, and make adjustments, ranging from eating yogurt, taking probiotics, stopping or changing the meds, or more. ...Read moreSee 1 more doctor answer
As long as you take: It could be as long as you take the medicine. So stop it, you might get it over with. ...Read more
See below: Theantibiotic may have altered your natural bacterial flora, causing your symptoms. If it persists, see your family doctor. ...Read more
Just finished 10 days amoxicillin w/diarrhea how long will last or is from good bact. Depletion how to tell difference?
Post-antibx diarrhea: Many antibiotics are non-specific as to what bacteria they kill. When your normal gut flora is depleted by antibiotics you may be at risk for opportunistic pathogens. A very common one is clostridium difficile (c.Diff). Your doctor, in considering this possibility, will order a specific stool check. If c.Diff is found treatments include: different antibiotics, toxin binders, florastor probiotics. ...Read more
Common, not normal: Antibiotic associated diarrhea is pretty common; more serious is c difficile associated colitis, often due to antibiotic use. Call your prescribing doc to notify them, and make adjustments, ranging from eating yogurt, taking probiotics, stopping or changing the meds, or more. ...Read more
Occasionally: Diarrhea can occur with most antibiotics, some more than others & it occasionally happens with amoxicillin. You can sometimes work around this & continue the med. Living culture yogurt(danactive, activia) can help slow this down as can applesauce or fresh bananas. Call the dr if it is getting worrisome or you are concerned about dehydration. ...Read moreSee 1 more doctor answer
I was given amoxicillin for a cat bite, but now have diarrhea. can i take pepto or different diarrhea medicine while on amoxicillin?
I just finished 10 days of amoxicillin & had diarrhea d/t it how long till it's gone or is due to loss of good bacteria from body & how do I tell?
Possible: It is very possible your intestinal tract flora have been disrupted by the antibiotics. An easy way to help restore your "good" bacteria in the gut is to eat yogurt with live cultures. The diarrhea should resolve soon; please be sure to stay well hydrated with clear fluids. You can use products such as pedialyte to help keep your electrolytes up. ...Read moreSee 1 more doctor answer
I have taken amoxicillin 500mg capsules without completing the entire prescription due to persistent diarrhea. Will i get drug-resistant germs?
Maybe: It could happen. No way to tell for some time. ...Read more
While taking amoxicillin i got diarrhea, after 2 days i stopped taking it. Now my anus and urethra opening are swollen itching and painful.
Im on 4th day of 7 day course amoxicillin. Terrible diarrhea, headache and suddenly sensitive tooth. Can i stop the antibiotic today?
I have had 1 "normal" diarrhea bout, and another one which felt like i was urinating out of my anus. I am taking amoxicillin. Is this the reason?
How to stop ABX associated diarrhea in 4 y/o? He's taking probiotics and eating yogurt. Amoxicillin is for strep. 3rd day of ten, very loose stools
Can sun exposure after amoxicillin (day 9) cause vomiting and diarrhea? My son attended tennis camp today and is sick tonight with no other symptoms.
Yes and no: There are a number if possibilities, probably not directed to sun exposure itself. Antibiotics can change the normal flora if the guy and cause diarrhea. Also, the original condition that he was taking the antibiotics for may have caused diarrhea. Antibiotics can cause a photo sensativity to sunlight, but that usually causes a rash and not diarrhea. Don't hesitate to have your son seen. ...Read moreSee 1 more doctor answer
I was on amoxicillin a week ago for enlarged tonsils. Now I have diarrhea every half hour. Could I have c diff?
C. diff: C. diff is indeed characterized by lots and lots and LOTS of diarrhea - usually 10 or more bowel movements a day. Unfortunately it is quite common also - especially for someone who has been in and out of the health care setting before. I would ABSOLUTELY call the doc that prescribed those antibiotics to let them know. Then, you should have a C. diff test to confirm or deny this disease. It's bad. ...Read more
9 month old taking amoxicillin for sinus infec and now has yellow diarrhea. Is this an allergy or side affect? No other symp but is teething
Taking Amoxicillin/Clavulanic acid 6 days. Diarrhea and sweats, is this normal? Should I try something different and speak to my doctor about sysmtom?
Amox/clavulanate: Without knowing why these were prescribed it is not possible to interpret the diarrhea and sweats, but alteration of bowel flora by antibiotics can result in diarrhea from Clostridium difficile colitis and other changes. Best to go back and discuss with the doctor who prescribed this. Do not simply ignore, because if Cl diff it can become very severe quickly. ...Read more
- Talk to a doctor live online for free
- Watery diarrhea
- Amoxicillin diarrhea
- Yellow watery diarrhea and vomiting
- Ask a doctor a question free online
- Watery diarrhea with no pain
- Watery diarrhea during period
- Really watery diarrhea
- Watery diarrhea for 2 days
- Talk to a urgent care specialist online for free